# SDR SWAA2022022194372

- Difficulty date: July 9, 2018
- Submitted: February 21, 2022
- Operation: Air carrier
- Aircraft: N7737E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33929
- Aircraft time: 39,024 hours, 18,925 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Seal
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB UPPER FRONT SPAR SLIDE SEAL IS CRACKED / REMOVED AND REPLACED RT HORIZONTAL STAB UPPER FRONT SPAR SLIDE SEAL. P/N 181A8025-2 IAW. AMM. 53-31-31-000-802; AMM 53-31-31-400-802; AIPC. 53-31-31-03; SRM 51-40-02. 88920U 18JUL18
